# SDR ASAA2015122914555

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 34,585 hours, 10,429 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Eec
- Part number: 9387M17P09
- Part serial: HTL17393
- Condition: Failed
- Location: Nr 2 Alternator
- Part time: 35,045 hours, 11,757 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND THE FOLLOWING SHORT TERM FAULT ON NR 2 ENGINE 73-21272 ALT VOLTAGE INPUT TO THE ELECTRONIC ENGINE CONTROL IS OUT OF RANGE. MUST BE CORRECTED WITHIN 50 FLT HOURS.  ACFT GROUNDED. FOUND FAULT STILL ACTIVE IN ELECTRONIC ENGINE CONTROL RECENT FAULTS. MEASURED NR 2 ENGINE ELECTRONIC ENGINE CONTROL ALTERNATOR, FOUND PINS 5 TO 3 AND PINS 6 TO 3 TO READ LOW AT .080 MILLIOHMS.  SHOULD BE AT 120 TO 145 MILLIOHMS IAW FIM TASK 73-27, TASK 804 FOR PRE SB CHART. R & R NR 2 ENGINE ELECTRONIC ENGINE CONTROL ALTERNATOR AND ALTERNATOR ROTOR IAW MM 73-21-08-40-801. OPS CHECKS GOOD.  VERIFIED REPAIR CONFIRMATION IAW FIM TASK 73-27, TASK 804.  MAINTENANCE MESSAGE NO LONGER SHOWS IN FLIGHT LEG 0.
